Alert archive / Florida / Wind Advisories in 2010
Wind Advisory 1, NWS Miami, FL
NWS Miami, FL issued this wind advisory at Feb 12, 2010, 2:18 PM EST for 7 counties in Florida. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2010, 2:18 PM EST (19:18 UTC)
- Expired
- Feb 12, 2010, 7:25 PM EST
- In force
- 5 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
550 WWUS72 KMFL 121918 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 218 PM EST FRI FEB 12 2010 ...STRONG SOUTHERLY WINDS REGION WIDE THROUGH THIS EVENING... FLZ063-066>075-168-172>174-130200- /O.NEW.KMFL.WI.Y.0001.100212T1918Z-100213T0200Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...NAPLES...IMMOKALEE... CORAL SPRINGS...SUNRISE...DAVIE...HOLLYWOOD...PEMBROKE PINES... MIAMI...HIALEAH...JUPITER...WEST PALM BEACH...BOCA RATON... POMPANO BEACH...FORT LAUDERDALE 218 PM EST FRI FEB 12 2010 ...WIND ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. LATEST SURFACE OBSERVATIONS SHOW WINDS GUSTING NEAR 35 MPH THIS AFTERNOON. AS STRONG LOW PRESSURE OVER THE EAST CENTRAL GULF OF MEXICO MOVES ACROSS CENTRAL FLORIDA THIS EVENING...WINDS WILL BECOME SOUTHWESTERLY AND INCREASE IN SPEED. SUSTAINED WINDS OF NEAR 25 MPH WITH FREQUENT GUSTS TO 35 MPH ARE ANTICIPATED THROUGH THE MID EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH WITH GUSTS TO NEAR 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MAKE SURE TO SECURE LOOSE OBJECTS AS THEY CAN BE BLOWN AROUND BY WINDS THIS STRONG. && $$ STRASSBERG/DD
1 follow-up statement
116 WWUS72 KMFL 130025 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 725 PM EST FRI FEB 12 2010 ...WIND ADVISORY FOR SOUTH FLORIDA IS CANCELLED... FLZ063-066>075-168-172>174-130130- /O.CAN.KMFL.WI.Y.0001.000000T0000Z-100213T0200Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...NAPLES...IMMOKALEE... CORAL SPRINGS...SUNRISE...DAVIE...HOLLYWOOD...PEMBROKE PINES... MIAMI...HIALEAH...JUPITER...WEST PALM BEACH...BOCA RATON... POMPANO BEACH...FORT LAUDERDALE 725 PM EST FRI FEB 12 2010 ...WIND ADVISORY FOR SOUTH FLORIDA IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE WIND ADVISORY. STRONG WINDS ASSOCIATED WITH THE LINE OF THUNDERSTORMS HAVE MOVED OFFSHORE INTO THE ATLANTIC. BUT SOUTHWEST WINDS 15 TO 20 MPH WILL CONTINUE THIS EVENING THEN SHIFT TO THE NORTHWEST AS A COLD FRONT MOVES THROUGH LATER TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this wind advisory went out at Feb 12, 1:20 PM EST, 58 minutes earlier.
Area forecast discussion, Feb 12, 1:20 PM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
120 PM EST FRI FEB 12 2010
.AVIATION...
SURFACE LOW PRESSURE CONTINUES TO STRENGTHEN ACROSS THE CENTRAL
GULF THIS AFTERNOON...AND THIS FEATURE WILL MOVE RAPIDLY
EASTWARD ACROSS CENTRAL FLORIDA THIS EVENING. VERY STRONG SSE
WINDS CURRENTLY IN PLACE AT ALL TERMINALS...WITH 15G25 KNOTS
FORECAST FOR EAST COAST AND 18G28 KNOTS AT APF. STRATOCU CIGS ARE
LOWERING BUT WILL REMAIN VFR INITIALLY. WINDS WILL SHIFT TO SW AND
INCREASE FURTHER AT ALL TERMINALS BY MID-AFTERNOON...WITH
STRENGTHENING WSWLY LOW-LEVEL JET WARRANTING CONTINUATION OF LLWS
IN FORECAST...AS 45-55 KNOT FLOW IS EXPECTED AOA 2 KFT. SHRA
THREAT WILL INCREASE AS COLD FRONT MOVES ACROSS THE AREA...AND
WILL BEGIN VCSH AT 20Z FOR APF...WITH TEMPO GROUP FOR MVFR CONDS
FROM 20-24Z. SIMILAR WEATHER IS FORECAST FOR THE ATLANTIC COAST
TERMINALS...BUT DELAYED BY 2 HOURS. DECIDED TO ALSO INCLUDE
MENTION OF CB DURING THIS PERIOD...AS SOME TSRA WILL BE POSSIBLE.
COLD FRONT WILL MOVE RAPIDLY ACROSS REGION BETWEEN 13/00-02Z...
WITH STRONG/GUSTY NW WINDS AND BKN DECK OF POSTFRONTAL STRATUS
DEVELOPING AT ALL TERMINALS. CIGS WILL LIFT AND WINDS WILL
DIMINISH SLIGHTLY TOWARD DAWN...WITH NO CONCERNS FOR REMAINDER OF
PERIOD.
70/DD
&&
.PREV DISCUSSION... /ISSUED 1004 AM EST FRI FEB 12 2010/
UPDATE...
STRONG 1001MB SFC LOW CONTINUES TO RACE EASTWARD ACROSS THE
CENTRAL GULF THIS MORNING...LOCATED ABOUT 200 MI DUE S OF
MOBILE, AL CURRENTLY. TRAILING COLD FRONT CONTINUES TO MOVE
RAPIDLY EAST AS WELL. MOISTURE RETURN IS UNDERWAY AHEAD OF THE SFC
LOW/COLD FRONT. SPC MESOANALYSIS INDICATES 12K/3HR THETA-E INCRS
IMMEDIATELY AHEAD OF THE FRONT...WITH SFC AND MLCAPE BETWEEN 500
AND 1000J/KG IN A SMALL WINDOW AS WELL. NOT SURE WE WILL REALIZE
THAT AMT OF INSTABILITY OVER SOUTH FL...BUT IT IS PSBL. SFC OBS
SHOW DEWPOINTS ALREADY CLIMBING RAPIDLY THROUGH THE 50S ACROSS THE
SERN CST AND EVEN TO AROUND 60 IN THE FL KEYS. DEWPOINTS ARE LOWER
OVER THE FL GULF CST...BUT THESE WILL LIKELY INCRS AS SERLY FLOW
PICKS UP. GIVEN THE MAGNITUDE OF THE LLJ AND BULK SHEAR...IT WOULD
NOT TAKE VERY MUCH INSTABILITY TO KEEP A RAPIDLY MVG SQUALL LINE
FORMING OVER THE GULF TO MAKE IT ACRS SOUTH FL THIS AFTN/EARLY
EVENING. THEREFORE...DO THINK THERE COULD BE A THREAT OF STRONG
STORMS MAINLY WITH DAMAGING WINDS PSBL THOUGH AN ISOLD TORNADO
COULD NOT BE RULED OUT GIVEN LOW LEVEL HELICITIES...AND THE STORM
THREAT WOULD LIKELY BE GREATEST FURTHER SOUTH. CONCERNING
TIMING...THE FRONT ITSELF MAY NOT ARRIVE UNTIL AROUND 00Z ALONG
THE FL GULF CST BASED ON PRESENT MOTION...SO THE GREATEST STORM
THREAT WILL BE FROM MID AFTN TO EARLY EVENING.
FOR THE MARINE PACKAGE...WILL NOT MAKE ANY CHANGES. WINDS WILL
INCRS SIGNIFICANTLY TODAY AS LOW DEEPENS/TRACKS N OF THE
REGION...AND STILL EXPECT WIDESPREAD GALE FORCE WINDS BEGINNING
LATE THIS AFTN.
/STRASSBERG
.PREV DISCUSSION... /ISSUED 435 AM EST FRI FEB 12 2010/
DISCUSSION...A DEEPENING LOW PRESSURE SYSTEM IS APPROACHING THE
CENTRAL GULF OF MEXICO SOUTHWEST OF NEW ORLEANS ATTM. AN
ASSOCIATED COLD FRONT TRAILS TO THE SOUTHWEST. THIS LOW WILL MOVE
QUICKLY TO THE WEST CENTRAL COAST LATER THIS AFTERNOON. AS THE LOW
NEARS, THE WIND FLOW WILL QUICKLY VEER TO THE SOUTHEAST AND SOUTH
BY THIS AFTERNOON AND DRAMATICALLY INCREASE IN SPEED ESPECIALLY
OVER THE COASTAL WATERS. BY LATER THIS AFTERNOON, WINDS WILL BE
SOUTHWEST. A GALE WARNING FOR FREQUENT GUSTS TO 35 TO 40 KNOTS HAS
BEEN ISSUED FOR ALL WATERS FOR THIS AFTERNOON AND TONIGHT. THE LOW
WITH MOVE ACROSS THE STATE BY EARLY THIS EVENING AND A COLD FRONT
WILL PASS THROUGH SOUTH FLORIDA THIS EVENING BEFORE MIDNIGHT
TURNING THE WINDS TO THE WEST AND THEN NORTHWEST. A SQUALL LINE OF
HEAVY SHOWERS AND A FEW THUNDERSTORMS WILL MOVE THROUGH THIS
AFTERNOON GIVING THE AREA A VERY GOOD CHANCE OF RAIN. THE
INSTABILITY AND CAPES WILL NOT BE SUFFICIENT FOR SEVERE WEATHER
ALTHOUGH ANY CONVECTION MAY PRODUCE WIND GUSTS TO BETWEEN 45 AND
50 MPH DUE TO A VERY STRONG LOW LEVEL JET. THIS ACTIVITY WILL MOVE
QUICKLY THROUGH THE AREA SO THE CHANCES OF FLOODING ARE MINIMAL.
HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT THROUGH THE WEEKEND
AND BY SATURDAY NIGHT, THE HIGH PRESSURE WILL BE JUST TO THE
SOUTHEAST PROVIDING LIGHT WINDS AND GOOD RADIATIONAL COOLING FOR
EARLY SUNDAY MORNING. MIN TEMPS OVER THE NORTHWEST INTERIOR WILL
GET TO NEAR FREEZING WITH MID 30S ACROSS EASTERN COLLIER, WESTERN
PALM BEACH AND WEST BROWARD COUNTIES TO THE LOWER 40S SOUTHEAST
AREAS. TEMPS WILL BE A FEW DEGREES WARMER MONDAY MORNING AS THE
AIR MODIFIES A LITTLE. ANOTHER COLD FRONT PASSES THROUGH THE AREA
MONDAY NIGHT AND COOLER AIR ONCE AGAIN MOVES INTO THE AREA.
TEMPERATURES WEDNESDAY MORNING WILL RANGE FROM THE MID TO UPPER
30S NORTHWEST TO THE UPPER 40S SOUTHEAST. A WARMING TREND WILL
BEGIN THROUGH THE END OF THE WEEK.
MARINE...AS MENTIONED ABOVE, THE WINDS IN ALL AREAS WILL VEER AND
INCREASE QUICKLY BY LATE THIS MORNING AND AFTERNOON. SPEEDS WILL
BE AT 25 TO 30 KNOTS WITH GUSTS AS HIGH AS 40 TO 50 KNOTS.
THEREFORE, A GALE WARNING HAS BEEN ISSUED FOR THIS AFTERNOON AND
TONIGHT. WINDS AND SEAS DECREASE SATURDAY NIGHT TO SCEC LEVELS.
WINDS WILL BECOME LIGHT NORTH TO NORTHEAST SUNDAY, SOUTHWEST TO
WEST BY MONDAY AND N TO NW AT 17 KNOTS OR LESS BY MONDAY NIGHT AND
EARLY TUESDAY.
FIRE WEATHER...DRIER AIR WILL FILTER INTO THE AREA BEHIND THE COLD
FRONT. MINIMUM RELATIVE HUMIDITIES WILL FALL TO THE UPPER 30 TO
LOWER 40 PERCENTILE RANGE SATURDAY AND THE LOWER 30 TO LOWER 40
PERCENTILE RANGE SUNDAY. A FIRE WEATHER WATCH MAY BE NEEDED TODAY
FOR THE NORTHWEST INTERIOR FOR SUNDAY WHERE THE LOWEST RH'S WILL
BE. RECOVERY INTO THE 40S WILL OCCUR EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 73 49 62 40 / 90 50 - -
FORT LAUDERDALE 74 50 64 43 / 80 60 - -
MIAMI 75 53 66 42 / 80 60 - -
NAPLES 71 53 61 39 / 90 30 - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...GALE WARNING UNTIL 7 AM EST SATURDAY FOR BISCAYNE BAY-COASTAL
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...GALE WARNING UNTIL 7 AM EST SATURDAY FOR COASTAL WATERS FROM
CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL WATERS
FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-GULF
WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM.
&&
LONG TERM...65/GS
SHORT TERM/AVIATION...70/DDHazardous weather outlook, Feb 12, 12:23 PM EST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1223 PM EST FRI FEB 12 2010 FLZ063-066>075-168-172>174-131100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1223 PM EST FRI FEB 12 2010 ...SLIGHT RISK OF SEVERE THUNDERSTORMS ALL AREAS THIS AFTERNOON... ...GALE WARNING IN EFFECT FOR ALL WATERS... ...HIGH RISK OF RIP CURRENTS BOTH ATLANTIC AND GULF COASTS... ...TEMPERATURES NEAR FREEZING LAKE REGION SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: VERY STRONG SOUTHEAST WINDS WILL RESULT IN A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST THROUGH THE EARLY PORTION OF THE AFTERNOON. WINDS WILL STRENGTHEN AND SHIFT TO SOUTHWEST BY MID AFTERNOON, WITH A DIMINISHING THREAT FOR RIP CURRENTS ALONG THE ATLANTIC COAST AND AN INCREASING THREAT FOR RIP CURRENTS ALONG THE GULF COAST. HIGH SURF MAY ALSO LEAD TO MINOR COASTAL FLOODING AND BEACH EROSION ALONG THE GULF COAST FROM THIS AFTERNOON THROUGH EARLY SATURDAY MORNING. THUNDERSTORMS: THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH FLORIDA AND THE ADJACENT WATERS, PRECEDING THE PASSAGE OF A STRONG COLD FRONT LATE TONIGHT. DAMAGING WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THE STRONGEST SHOWER AND THUNDERSTORM ACTIVITY. CLOUD TO SURFACE LIGHTNING STRIKES WILL ALSO POSE A HAZARD WITH THIS ACTIVITY. WIND: STRONG SOUTHEAST WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE EVEN FURTHER THIS AFTERNOON, AS AN AREA OF SURFACE LOW PRESSURE MOVES EASTWARD ACROSS CENTRAL FLORIDA. SUSTAINED WINDS OF 30 TO 35 KNOTS ARE EXPECTED ON THE LOCAL WATERS THROUGH SATURDAY MORNING, WITH A GALE WARNING IN EFFECT. SUSTAINED WINDS OVER THE SOUTHEASTERN PORTION OF THE MAINLAND WILL BE IN THE 25 TO 30 MPH RANGE. TEMPERATURES: MUCH COLDER AIR WILL BEGIN TO MOVE ACROSS SOUTH FLORIDA LATE TONIGHT, AS THE COLD FRONT MOVES AWAY FROM THE LOCAL AREA. THE COMBINATION OF TEMPERATURES FALLING INTO THE LOWER TO MID 40S AND A NORTHWEST WIND OF 10 TO 15 MPH WILL ALLOW WIND CHILLS TO FALL INTO THE 40 TO 45 DEGREE RANGE ACROSS MUCH OF INTERIOR SOUTH FLORIDA, AND INTO THE 35 TO 40 DEGREE RANGE IN THE REGION WEST OF THE LAKE. WAVES: GALE FORCE WINDS WILL PERSIST ON THE LOCAL WATERS THROUGH SATURDAY MORNING, WITH SEAS BUILDING TO 7 TO 9 FEET IN THE GULF STREAM AND 8 TO 10 FEET IN THE OFFSHORE GULF WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTHWEST WINDS WILL SLOWLY SUBSIDE ACROSS SOUTH FLORIDA AND THE ADJACENT WATERS ON SATURDAY, BUT SMALL CRAFT ADVISORIES WILL LIKELY STILL BE NEEDED. A COLD AIR MASS WILL LINGER ACROSS THE REGION ON SATURDAY NIGHT, WITH A PERIOD OF SUBFREEZING TEMPERATURES POSSIBLE ACROSS GLADES AND HENDRY COUNTIES. WIND CHILLS WILL LIKELY FALL INTO THE 35 TO 40 DEGREE RANGE ACROSS THE WESTERN HALF OF THE PENINSULA, WITH 40 TO 45 DEGREE READINGS EXPECTED ELSEWHERE. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER, INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. 70/DD
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 3:29 AM EST | Gale Warning | MFL | 27 hr | |
| Feb 12, 3:46 PM EST | Special Weather Statement | MFL | Collier | 44 min |
| Feb 12, 4:28 PM EST | Special Weather Statement | MFL | Collier | 32 min |
| Feb 12, 4:37 PM EST | Special Weather Statement | MFL | Broward, Palm Beach | 38 min |
| Feb 12, 4:53 PM EST | Special Weather Statement | MFL | Collier, Monroe | 37 min |
| Feb 12, 5:23 PM EST | Special Weather Statement | MFL | Broward, Monroe, Palm Beach | 22 min |
| Feb 12, 5:41 PM EST | Special Weather Statement | MFL | Broward, Miami-Dade, Monroe | 49 min |
| Feb 12, 6:06 PM EST | Special Weather Statement | MFL | Broward, Miami-Dade | 24 min |
| Feb 12, 6:12 PM EST | Severe Thunderstorm Warning | MFL | Miami-Dade | 33 min |
| Feb 12, 6:20 PM EST | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 25 min |
| Feb 12, 6:27 PM EST | Special Marine Warning | MFL | 48 min | |
| Feb 12, 6:27 PM EST | Severe Thunderstorm Warning | MFL | Miami-Dade, Monroe | 33 min |
| Feb 12, 6:55 PM EST | Special Marine Warning | MFL | 65 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.